: Thyroid hemiagenesis (TH) is a rare inborn anomaly, resulting from failure of one thyroid lobe development. It is usually detected incidentally during investigation of concomitant thyroid disorders. The reported patient first presented hypothyroidism at the age of 49, when Hashimoto's thyroiditis (HT) and left thyroid lobe agenesis was diagnosed. L-thyroxine (LT4) replacement therapy restored hormonal balance. Two years later, the patient developed features of Graves' hyperthyroidism. The antithyroid pharmacotherapy by thiamazole was used. However, due to severe side-effects it was discontinued, and radioiodine treatment was applied. Four months after 131I administration, symptoms of hypothyroidism appeared, so thyroid hormone substitution was reintroduced. The patient, whose observation period has now reached 5 years, under LT4 replacement therapy, remains both clinically and biochemically euthyroid. The described case displays a very rare coincidence of hypothyroidism due to HT converted into Graves' hyperthyroidism, accompanying TH. Each of these three entities, may influence the thyroid function in a different way, hence, systematic follow-up and individual therapeutic management is required.